# SDR QC42002F00000

- Difficulty date: November 4, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N220SA
- Make and model: Beech 58
- Aircraft serial: TH2003
- Aircraft time: 309 hours
- Engine: Cont IO550*
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: Mlg Door Hinge
- Part time: 309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED BRACKETS IN THE AFT HINGE OF THE INBOARD MAIN GEAR DOOR.  RIGHT SIDE, AFT HINGE, FORWARD BRACKET: CRACKED.  LEFT SIDE, AFT HINGE, AFT BRACKET: CRACKED.  BOTH BRACKETS CRACKED IN THE TRANSITION FROM THE .5 INCH FLANGE TO THE WIDE FLANGE THAT ATTACHES TO THE GEAR DOOR HINGE BRACKET.  TRANSITION CORNER IS TOO SHARP, METAL GAUGE IS THIN.
